# SDR IXXA96159

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Assy
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM ORD-TOL, THE AIRCRAFT FAILED A GEAR UPLATCH CHECK, ACCOMPANIED BY A LANDING GEAR UNSAFE LIGHT.  NOISE HEARD AT NOSE GEAR.  TOL MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE GEAR UPLATCH DIRTY AND DRY.  MAINTENANCE CLEANED AND LUBRICATED LATCH MECHANISM.  PERFORMED A NOSE GEAR SWING PER DACO MM 32-30-0 AND 32-31-6 WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
